# SDR SWAA2022030416147

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT #8; CRACKED AT 2 EA FASTENER LOCATIONS 2.5' AND 3.5' I/B OF SLAT ACTUATOR ATTACH POINT AT FWD FASTENER ROWS. / LT WING #8 SLAT 2EA CRACKS LOCATIONS 2.5' AND 3.5' I/B OF SLAT ACTUATOR ATTACH POINT AT FWD FASTENER ROW WILL BE REPLACED ON CUST. CARD # T910787. FOUND MORE DAMAGE TO OLA SLAT REF. ESR # 19-02342.
